MathSciNet Relay Station
MathSciNet bibliographic data
MR1340183 (96i:14012) 14D20 (17B20)
Oxbury, W. M.; Wilson, S. M. J. Reciprocity laws in the Verlinde formulae for the classical groups. Trans. Amer. Math. Soc. 348 (1996), no. 7, 2689–2710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement